×

zbMATH — the first resource for mathematics

Lindelöf theorems for monotone Sobolev functions in Orlicz spaces. (English) Zbl 1309.31007
A continuous function \(u\) in \(B = \{ x\in R^n: \;|x| <1 \}\) is called monotone if \[ \max_{\overline{D}} u = \max_{\partial D} u, \qquad \min_{\overline{D}} u = \min_{\partial D} u, \] for any domain \(D\) with \(D \subset \overline{B}\). The paper deals with the Lindelöf problem asking for conditions ensuring that \(u\) has tangential and nontangential limits at \(\xi\) with \(|\xi| =1\).

MSC:
31B25 Boundary behavior of harmonic functions in higher dimensions
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: Euclid
References:
[1] \beginbarticle \bauthor\binitsT. \bsnmFutamura, theorems for monotone Sobolev functions on uniform domains, \bjtitleHiroshima Math. J. \bvolume34 (\byear2004), page 413-\blpage422. \endbarticle \endbibitem
[2] \beginbarticle \bauthor\binitsT. \bsnmFutamura and \bauthor\binitsY. \bsnmMizuta, theorems for monotone Sobolev functions, \bjtitleAnn. Acad. Sci. Fenn. Math. \bvolume28 (\byear2003), page 271-\blpage277. \endbarticle \endbibitem
[3] \beginbarticle \bauthor\binitsT. \bsnmFutamura and \bauthor\binitsY. \bsnmMizuta, \batitleBoundary behavior of monotone Sobolev functions on John domains in a metric space, \bjtitleComplex Var. Theory Appl. \bvolume50 (\byear2005), page 441-\blpage451. \endbarticle \endbibitem · Zbl 1074.31005 · doi:10.1080/02781070500140532
[4] \beginbchapter \bauthor\binitsT. \bsnmFutamura and \bauthor\binitsY. \bsnmMizuta, \bctitleContinuity of weakly monotone Sobolev functions of variable exponent, \bbtitlePotential theory in Matsue, \bsertitleAdv. Stud. Pure Math., vol. \bseriesno44, \bpublisherMath. Soc., \blocationJapan, Tokyo, \byear2006, page 127-\blpage143. \endbchapter \endbibitem
[5] \beginbarticle \bauthor\binitsP. \bsnmKoskela, \bauthor\binitsJ. J. \bsnmManfredi and \bauthor\binitsE. \bsnmVillamor, \batitleRegularity theory and traces of \(\mathcal{ A}\)-harmonic functions, \bjtitleTrans. Amer. Math. Soc. \bvolume348 (\byear1996), page 755-\blpage766. \endbarticle \endbibitem · Zbl 0849.31015 · doi:10.1090/S0002-9947-96-01430-4
[6] \beginbarticle \bauthor\binitsH. \bsnmLebesgue, \batitleSur le probléme de Dirichlet, \bjtitleRend. Circ. Mat. Palermo (2) \bvolume24 (\byear1907), page 371-\blpage402. \endbarticle \endbibitem
[7] \beginbarticle \bauthor\binitsJ. J. \bsnmManfredi and \bauthor\binitsE. \bsnmVillamor, \batitleTraces of monotone Sobolev functions, \bjtitleJ. Geom. Anal. \bvolume6 (\byear1996), page 433-\blpage444. \endbarticle \endbibitem · Zbl 0896.31002 · doi:10.1007/BF02921659
[8] \beginbarticle \bauthor\binitsJ. J. \bsnmManfredi and \bauthor\binitsE. \bsnmVillamor, \batitleTraces of monotone Sobolev functions in weighted Sobolev spaces, \bjtitleIllinois J. Math. \bvolume45 (\byear2001), page 403-\blpage422. \endbarticle \endbibitem
[9] \beginbarticle \bauthor\binitsS. \bsnmMatsumoto and \bauthor\binitsY. \bsnmMizuta, \batitleOn the existence of tangential limits of monotone BLD functions, \bjtitleHiroshima Math. J. \bvolume26 (\byear1996), page 323-\blpage339. \endbarticle \endbibitem
[10] \beginbbook \bauthor\binitsY. \bsnmMizuta, \bbtitlePotential theory in Euclidean spaces, , \blocationTokyo, \byear1996. \endbbook \endbibitem
[11] \beginbarticle \bauthor\binitsY. \bsnmMizuta, \batitleContinuity properties of potentials and Beppo-Levi-Deny functions, \bjtitleHiroshima Math. J. \bvolume23 (\byear1993), page 79-\blpage153. \endbarticle \endbibitem
[12] \beginbarticle \bauthor\binitsY. \bsnmMizuta, \batitleTangential limits of monotone Sobolev functions, \bjtitleAnn. Acad. Sci. Fenn. Ser. A. I. Math. \bvolume20 (\byear1995), page 315-\blpage326. \endbarticle \endbibitem
[13] \beginbarticle \bauthor\binitsY. \bsnmMizuta and \bauthor\binitsT. \bsnmShimomura, \batitleBoundary limits of spherical means for BLD and monotone BLD functions in the unit ball, \bjtitleAnn. Acad. Sci. Fenn. Math. \bvolume24 (\byear1999), page 45-\blpage60. \endbarticle \endbibitem
[14] \beginbbook \bauthor\binitsM. \bsnmVuorinen, \bbtitleConformal geometry and quasiregular mappings, \bsertitleLectures Notes in Math., vol. \bseriesno1319, \bpublisherSpringer, \blocationBerlin, \byear1988. \endbbook \endbibitem
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.